# SDR MASA2014122012797

- Difficulty date: December 20, 2014
- Submitted: December 20, 2014
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 26,146 hours, 21,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLASS PARTITION BULKHEAD FWD EMERGENCY EXIT SIGN INOPERATIVE.  SECURED SIGN CONNECTOR.
